# SDR 2008UALA05811

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Bs 605-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BETWEEN BS 605 AND 625 AND BETWEEN STR 16L AND 17L, PREVIOUS REPAIR DOUBLER IS DENTED.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED DOUBLER AND INSTALLED SKIN DOUBLER REPAIR.
